# SDR C2XA04BT113

- Difficulty date: October 25, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- Aircraft time: 14,246 hours, 10,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - CREW REPORTED, FORWARD EMERGENCY EXIT SIGN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FORWARD EMERGENCY EXIT SIGN INVERTER.  OPS CHECKED GOOD IAW EMB145 AMM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
